Alert archive / Indiana / Tornado Warnings in 2006
Tornado Warning 38, NWS Indianapolis, IN
NWS Indianapolis, IN issued this tornado warning at Apr 14, 2006, 8:20 PM EDT for Fountain County, Montgomery County, Tippecanoe County, Indiana. It was in force for 55 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2006, 8:20 PM EDT (00:20 UTC)
- Expired
- Apr 14, 2006, 9:15 PM EDT
- In force
- 55 min
- Issued by
- NWS Indianapolis, IN
- Area
- Counties, with a storm outline in the text
Counties Fountain County, IN, Montgomery County, IN, Tippecanoe County, IN
The radar
The Indianapolis radar (KIND), 89 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 8:35 PM EDT | HAIL 0.75 | 8 S Lafayette, IN | PENNY SIZE HAIL 8S SOUTH OF LAFAYETTE |
| Apr 14, 8:55 PM EDT | HAIL 1.75 | Linden, IN | GOLF BALL SIZE HAIL AT LINDEN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 7:09 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.3 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2079 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1966 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 285 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 13.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KIND 150020 TORIND INC045-107-157-150115- /O.NEW.KIND.TO.W.0038.060415T0020Z-060415T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE INDIANAPOLIS IN 820 PM EDT FRI APR 14 2006 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * TORNADO WARNING FOR... NORTHERN FOUNTAIN COUNTY IN WEST CENTRAL INDIANA NORTHERN MONTGOMERY COUNTY IN WEST CENTRAL INDIANA SOUTHERN TIPPECANOE COUNTY IN WEST CENTRAL INDIANA * UNTIL 915 PM EDT * AT 817 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR ATTICA...OR ABOUT 19 MILES NORTHEAST OF DANVILLE...MOVING EAST AT 40 MPH. * THE TORNADO WILL BE NEAR... NEWTOWN AROUND 830 PM EDT... WINGATE AROUND 835 PM EDT... NEW RICHMOND AROUND 840 PM EDT... LINDEN AROUND 845 PM EDT... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EDT SATURDAY MORNING FOR WEST CENTRAL INDIANA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 100 AM EDT SATURDAY MORNING FOR SOUTHERN INDIANA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FRIDAY EVENING FOR EASTERN INDIANA. LAT...LON 4034 8721 4018 8740 4002 8671 4039 8671 $$ KOCH
2 follow-up statements
000 WWUS53 KIND 150042 SVSIND SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 842 PM EDT FRI APR 14 2006 INC045-107-157-150115- /O.CON.KIND.TO.W.0038.000000T0000Z-060415T0115Z/ FOUNTAIN-MONTGOMERY-TIPPECANOE- 842 PM EDT FRI APR 14 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM EDT FOR NORTHERN MONTGOMERY...EAST CENTRAL FOUNTAIN AND SOUTHERN TIPPECANOE COUNTIES... AT 840 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD. THIS TORNADO WAS LOCATED NEAR NEWTOWN...OR ABOUT 14 MILES NORTHWEST OF CRAWFORDSVILLE...MOVING SOUTHEAST AT 30 MPH. THE TORNADO WILL BE NEAR... NEW RICHMOND AROUND 850 PM EDT... LINDEN AROUND 855 PM EDT... CLARKS HILL AROUND 905 PM EDT... DARLINGTON AROUND 910 PM EDT... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EDT SATURDAY MORNING FOR WEST CENTRAL INDIANA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 100 AM EDT SATURDAY MORNING FOR SOUTHERN INDIANA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FRIDAY EVENING FOR EASTERN INDIANA. LAT...LON 4028 8720 4016 8722 4002 8671 4039 8671 $$ NIELD
000 WWUS53 KIND 150054 SVSIND SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 854 PM EDT FRI APR 14 2006 INC045-150104- /O.CAN.KIND.TO.W.0038.000000T0000Z-060415T0115Z/ FOUNTAIN- 854 PM EDT FRI APR 14 2006 ...THE TORNADO WARNING FOR FOUNTAIN COUNTY IS CANCELLED... A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EDT SATURDAY MORNING FOR WEST CENTRAL INDIANA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 100 AM EDT SATURDAY MORNING FOR SOUTHERN INDIANA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FRIDAY EVENING FOR EASTERN INDIANA. LAT...LON 4031 8710 4012 8710 4002 8671 4039 8671 $$ INC107-157-150115- /O.CON.KIND.TO.W.0038.000000T0000Z-060415T0115Z/ MONTGOMERY-TIPPECANOE- 854 PM EDT FRI APR 14 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM EDT FOR NORTHERN MONTGOMERY AND SOUTHERN TIPPECANOE COUNTIES... AT 849 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS TORNADO WAS LOCATED NEAR NEW RICHMOND...OR ABOUT 8 MILES NORTHWEST OF CRAWFORDSVILLE...MOVING SOUTHEAST AT 30 MPH. THE TORNADO WILL BE NEAR... CLARKS HILL AROUND 900 PM EDT... DARLINGTON AROUND 910 PM EDT... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EDT SATURDAY MORNING FOR WEST CENTRAL INDIANA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 100 AM EDT SATURDAY MORNING FOR SOUTHERN INDIANA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FRIDAY EVENING FOR EASTERN INDIANA. LAT...LON 4031 8710 4012 8710 4002 8671 4039 8671 $$ NIELD
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this tornado warning went out at Apr 14, 7:30 PM EDT, 50 minutes earlier.
Area forecast discussion, Apr 14, 7:30 PM EDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 730 PM EDT FRI APR 14 2006 .AVIATION... KIWX IS ISSUING THIS AVIATION PACKAGE DUE TO ONGOING THUNDERSTORMS. SEVERAL SUPERCELL THUNDERSTORM COMPLEXES AFFECTING KIND AND KLAF TAF SITES AT THE MOMENT WITH POTENTIAL FOR FURTHER DEVELOPMENT DURING THE EVENING. KHUF AND KBMG MORE UNCERTAIN WITH RESPECT TO AMOUNT OF ADDITIONAL DEVELOPMENT ALONG APPROACHING COLD FRONT. AT KLAF...STARTED OFF WITH LARGE HAIL AND TSRA WIND GUSTS GIVEN UPSTREAM SUPERCELL AND HISTORY OF LARGE HAIL. THIS CELL SHOULD MOVE TOWARD KIND AFTER 01Z SO INCLUDED TEMPO THUNDER THERE AFTER 02Z. HAVE JUST WENT WITH A VICINITY MENTION AT KHUF AND KBMG UNTIL MORE CLEAR DEVELOPMENT IS SEEN. FRONTAL BOUNDARY THEN HANGS AROUND AREA ON SATURDAY WITH SCATTERED CONVECTION POSSIBLE AGAIN. GIVEN LATER TIME PERIOD HAVE SIMPLY ADDED A CB MENTION. .PREV DISCUSSION... RADAR THIS AFTERNOON SHOWS WEAK TSRA COMPLEX FALLING APART OVR EAST CENTRAL IL AND PUSHING SE. LATEST SPC MESOSCALE ANALYSIS SHOWS CIN OVER THE AREA...HAMPERING DEVELOPMENT. FURTHERMORE CI BLOWOFF FROM THE TSRA HINDERING SFC TEMP RISES AND DESTABILIZATION. SFC DEWPOINTS STILL IN THE LOWER 60S AND MOISTURE IS IN PLACE. A WEAK TROF OF LOW PRES WAS FOUND FM THE GRT LKS TO KS AND HIGH PRES WAS FOUND ACRS THE GULF COAST LEAVING A W-SW FLOW ACRS OUR AREA. MAIN FORECAST CHALLENGE TODAY WL BE POPS AND TIMING. MODELS ARE IN PRETTY GOOD AGREEMENT AND WL USE A BLEND. SIMILAR TO YESTERDAY...NOT ALL ELEMENTS COMING TOGETHER FOR SVR WX. LITTLE AVAILABLE IN THE WAY OF UPPER SUPPORT. FORECAST SOUNDINGS EACH DAY CONTINUE TO SHOW A VERY UNSTABLE AIRMASS TONIGHT AND SAT WITH GOOD CAPES. NAM IS A BIT MORE UNSTABLE AND MAY BE OVERPLAYING IT A BIT. GFS SEEMS A BIT UNDERDONE. LITTLE IN THE WAY OF UPPER SUPPORT TODAY AND SATURDAY. MAIN TRIGGERS WL HAVE TO BE DAYTIME HEATING AND SFC CONVERGENCE. H10-H8 LAYER Q VECTORS SHOW GOOD CONVERGENCE ON SATURDAY. FURTHERMORE A STATIONARY BOUNDARY APPEARS TO SET UP ACRS CENTRAL INDIANA. HENCE WITH THIS AFTERNOON/S CAP SLOWLY ERODING AND WEAK SYSTEM MOVING INTO THE FAVORABLE SITUATION WL KEEP CHC MENTION FOR POPS TONIGHT AND AGAIN CHC POPS MAINLY ON SAT AFTERNOON. JET BEGINS TO COME INTO PLAY ON SAT NIGHT INTO SUNDAY AS UPPER LOW OVR THE CENTRAL PLAINS BEGINS TO PUSH TOWARD INDIANA. AT THAT TIME FAVORABLE UPPER SUPPORT ALONG WITH GOOD MOISTURE WL BE A BETTER SET UP FOR STRONGER...MORE ORGANIZED STORMS. WL LEAN TOWARD HIGHER POPS ON SUNDAY AFTERNOON AND NIGHT. AS FOR TEMPS GIVEN THE LITTLE CHANGE IN AIRMASS AND PERSISTENCE MAV LOWS SEEM A BIT TOO COLD...SO WL LEAN A BIT WARMER HERE. WL ALSO LEAN A BIT WARMER ON HIGHS...TOWARD PERSISTENCE. .IND WATCHES/WARNINGS/ADVISORIES...SVR TSTM WATCH WEST CENTRAL INDIANA UNTIL 20Z. && LASHLEY NWS NORTHERN INDIANA
Hazardous weather outlook, Apr 14, 3:27 PM EDT, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 327 PM EDT FRI APR 14 2006 INZ021-028>031-035>049-051>057-060>065-067>072-151930- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 217 PM CDT FRI APR 14 2006 /317 PM EDT FRI APR 14 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS POSSIBLE: LARGE HAIL DAMAGING WINDS LIGHTNING AREAS AFFECTED AND TIMING: ALL OF CENTRAL INDIANA LATE THIS AFTERNOON THROUGH THIS EVENING. DISCUSSION: SOME THUNDERSTORMS WILL HAVE THE CAPABILITY TO BECOME SEVERE LATE THIS AFTERNOON AND EVENING ACROSS CENTRAL INDIANA. THE MAIN THREAT FROM ANY STORMS THAT DO BECOME SEVERE WILL BE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A CHANCE OF SEVERE THUNDERSTORMS SATURDAY AND AGAIN ON SUNDAY. THE THREAT OF WIDESPREAD AND VERY STRONG STORMS WILL BE GREATER ON SUNDAY. AFTER THAT...THERE WILL BE CHANCE OF MORE THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY...BUT THEY ARE NOT CURRENTLY EXPECTED TO BE SEVERE. LIGHTNING IS A HAZARD WITH ANY THUNDERSTORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) PUMA
In the hours before
Local storm report, Apr 14, 7:42 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
742 PM EDT FRI APR 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL MORRISTOWN 39.67N 85.70W
04/14/2006 E1.00 INCH SHELBY IN TRAINED SPOTTER
QUARTER SIZE HAIL AT MORRISTOWN
&&
PBGLocal storm report, Apr 14, 7:47 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
747 PM EDT FRI APR 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM FUNNEL CLOUD 2 NE MORRISTOWN 39.69N 85.67W
04/14/2006 SHELBY IN AMATEUR RADIO
WALL CLOUD AND FUNNEL CLOUD 2 NE OF MORRISTOWN
&&
PBGLocal storm report, Apr 14, 8:07 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
807 PM EDT FRI APR 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL 7 SW PINE VILLAGE 40.38N 87.35W
04/14/2006 E0.75 INCH WARREN IN AMATEUR RADIO
THREE QUARTER INCH DIAMETER HAIL
&&
PBGLocal storm report, Apr 14, 8:11 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
811 PM EDT FRI APR 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM TORNADO BATTLE GROUND 40.51N 86.84W
04/14/2006 TIPPECANOE IN LAW ENFORCEMENT
TORNADO REPORTED NEAR BATTLE GROUND
&&
PBGLocal storm report, Apr 14, 8:13 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
813 PM EDT FRI APR 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 PM HAIL NEW CASTLE 39.92N 85.36W
04/14/2006 E0.75 INCH HENRY IN LAW ENFORCEMENT
PENNY SIZE HAIL AT NEW CASTLE
&&
PBGLocal storm report, Apr 14, 8:15 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
815 PM EDT FRI APR 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL INDIANAPOLIS 39.78N 86.15W
04/14/2006 E1.75 INCH MARION IN TRAINED SPOTTER
BROKEN WINDSHIELDS AT 30TH AND KESSLER BLVD
&&
PBGThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 8:46 PM EDT | Severe Thunderstorm Warning | IND | Decatur | 14 min |
| Apr 14, 8:57 PM EDT | Tornado Warning | IND | Boone, Hendricks, Montgomery | 63 min |
| Apr 14, 8:58 PM EDT | Severe Thunderstorm Warning | IND | Clinton, Howard, Tipton | 47 min |
| Apr 14, 9:25 PM EDT | Tornado Warning | IND | Hendricks, Marion | 65 min |
| Apr 14, 9:36 PM EDT | Severe Thunderstorm Warning | IND | Hamilton | 39 min |
| Apr 14, 10:01 PM EDT | Severe Thunderstorm Warning | IND | Carroll | 44 min |
| Apr 14, 10:01 PM EDT | Severe Thunderstorm Warning | IND | Carroll | 44 min |
| Apr 14, 10:18 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Marion, Shelby | 42 min |
| Apr 14, 10:22 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Marion, Shelby | 38 min |
| Apr 14, 10:22 PM EDT | Severe Thunderstorm Warning | IND | Clinton, Howard | 38 min |
| Apr 14, 10:49 PM EDT | Severe Thunderstorm Warning | IND | Hamilton | 41 min |
| Apr 14, 10:53 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Rush | 52 min |
| Apr 14, 11:09 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Henry, Madison, Rush | 51 min |
| Apr 14, 11:58 PM EDT | Severe Thunderstorm Warning | IND | Henry, Rush | 31 min |
Nearby
Tornado Warnings in Indiana, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.